# SDR QXEA0201979

- Difficulty date: November 20, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 12,774 hours, 17,393 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3039875
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA- NR 1 ENGINE LOOP FAULT B IS ILLUMINATED.  REMOVED AND REPLACED NR 1 ENGINE FIRE LOOP B.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
